# SDR HNAA2012022000594

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 59,028 hours, 65,415 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Out Of Position
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR WITH LOWER GALLEY LIGHTS ON (BUFFET LIGHTS), NO ODOR WITH LIGHTS OFF.  INSPECTED LIGHT ASSY'S AND FOUND BULB TOUCHING LENS ON AFT POSITION. REPOSITIONED,  OK FOR SERVICE.  NO ODOR DETECTED WITH LIGHTS ON (NO DAMAGE TO LENS).
